# SDR 20000831SH011

- Difficulty date: February 8, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N707JT
- Make and model: Boeing 707-138B
- Aircraft serial: 18740
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2024
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING LOWER SKIN AROUND FUEL DRAIN AREA, WS 950, STR 4 AND STR 8.  (X)
